# SDR R61A2022052000352

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000227
- Aircraft time: 30,755 hours, 22,940 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP AT FRAME 87 BETWEEN STRINGERS 27R & 28R CORRODED : REMOVED AND REPLACED SHEAR CLIP AT FR87 BTW STGR 27R - 28R REF EMB 170/175 SRM 51-40-08. REFERENCE TASK CARD WIPS AND TASKS FOR CORRECTIVE ACTION DETAILS.
